MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Lot Number 173828
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Not Applicable (3189); No Information (3190)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After several attempts were made to the facility for information on the event, lenstec is unable to corroborate the claim and the lens remains implanted.Once additional information is received it will be reported as a supplemental mdr.However, a full audit of all batch documentation relating to the production of the lenses was performed.The audit concluded that all procedures in manufacturing and packaging of the lenses had been conducted correctly.Batch reconciliation was 100.0%.Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.We can find no evidence to suggest that there was any fault in the manufactured lens and there were no product deficiencies which would have led to this outcome.Lenstec also believes that the lens, the lens design and the manufacturing process were not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec inc received an email stating an infection post operatively.However, after initial communication and request for additional information the clinic reported that no infection was present.Lenstec is awaiting additional information from the clinic to verify.No explants have taken place and lenstec cannot corroborate the complaint but reports as mdr currently.
 
Additional Manufacturer Narrative
Further information provided from the facility stated that there was no post -operative infection in the patient and no lens complaint.The lens remains implanted.Based on the investigation previously carried out and the additional information received from the surgical site, lenstec concludes that there was no fault in the manufactured lens.
 
Event or Problem Description
Lenstec inc received an email stating an infection post operatively.However, after initial communication and request for additional information the clinic reported that no infection was present.Additionally, lenstec received additional information from the facility indicating that there was no post operative infection present and no lens complaint.

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB  BB17092
MDR Report Key7545974
Report Number9613160-2018-00025
Device Sequence Number1134058
Product Code HQL
UDI-Device Identifier00844369037303
UDI-Public00844369037303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Lot Number173828
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1